See Alike in...

Alike App

Browser

crafty_spoony

408d

I started taking Vortioxetine last week, and my nausea and dizziness has increased so much, and between that and my low mood, I don't even really feel safe being on my own. Has anyone else had nausea and dizziness as side effects with it? If so, how long did it last? I don't know how long I should wait before I flag it up as a big issue..

Top reply
    • crafty_spoony

      386d

      hey, sorry its been a minute, have had a lot going on. From what I remember it took a month or so for the quetiapine side effects to settle. Until then I never really had side effects that I was aware of, but I've been getting a lot of side effects this past year or two. Jesus that's awful, good thing they changed it then I guess? So I have been on antibiotics the past week, which has made me feel crappy, so I'm waiting for another week or two to see if the nausea and dizziness has settled. The Psychiatrist still hasnt got in touch but I've got an appointment next month for a review anyway, and the mental health team has been a good support this past week or so where things have been rough. I honestly couldn't tell you if it's having an effect on my mood, I haven't noticed any changes for the better as of yet.

    • crafty_spoony

      386d

      hey, sorry its been a minute, have had a lot going on. From what I remember it took a month or so for the quetiapine side effects to settle. Until then I never really had side effects that I was aware of, but I've been getting a lot of side effects this past year or two. Jesus that's awful, good thing they changed it then I guess? So I have been on antibiotics the past week, which has made me feel crappy, so I'm waiting for another week or two to see if the nausea and dizziness has settled. The Psychiatrist still hasnt got in touch but I've got an appointment next month for a review anyway, and the mental health team has been a good support this past week or so where things have been rough. I honestly couldn't tell you if it's having an effect on my mood, I haven't noticed any changes for the better as of yet.

    • crafty_spoony

      404d

      yeah I'm 2 weeks in now, I just want to know how long I should stick it out, you know? I had side effects when I started on quetiapine, and with done other medications, but this has been quite disabling and I don't know how long I'll be able to manage if they don't fade out soon. I've got brintellix at the moment, that's the brand my pharmacy stocks, maybe that's part of the problem? That's really interesting and really helpful, thank you! They never called me when they said they would, but I'm going to chase it up tomorrow I think. Thank you!

      • E_belli

        397d

        @crafty_spoony how long did it take you to adjust to the quetiapine? Do you have a lot of side effects from meds in general? Brintellix is the same as far as I know. It was just renamed bc the med was getting confused by docs bc it is similar sounding/spelling to Brilinta (an antiplatelet med) and (uninformed) docs were prescribing the wrong meds! I don't know how long ago you replied to another post about your appt/what time of day. Were you able to talk to them finally? How do you feel now, any relief?

    • E_belli

      405d

      I was on this before it changed to Trintellex, it was Brintellix. Super new. Hated it! It made me so ill, SO ill. Same symptoms but I could not function. I went off of it about 3 weeks in. I think of all the many many meds I've been on in the last 9 years, this was the worst for me and gave me the worst side effects. And I say that having been on Lithium which is a killer too. Hopefully, you got to talk to your doc!

    • Tofu14

      406d

      I didn’t try this but I’ve taken Abilify. I was no nauseous that I lost 15 pounds in a month and couldn’t eat more than one meal. It also made me more anxious. I really should have stopped earlier. If it doesn’t get better soon I’d ask your psych for something else. Meds should increase your quality of life and if that isn’t happening it’s time to try something else:)

      • crafty_spoony

        406d

        @Tofu14 that sounds awful, bless you. I will, I spoke to the MH nurse on Friday, the Psychiatrist is meant to be calling me tomorrow.

        • Tofu14

          405d

          @crafty_spoony glad to hear that you will be able to see your psychiatrist and get this resolved:) the Abilify wasn’t even the worst med side effect I’ve had.. lol. I get all the rare ones 😂

    • JayFloyd

      408d

      The best thing I've found to help neasuea is cold water. As cold as you can stand it. Focus on how it feels as it goes to your stomach. How cold the bottle or cup feels in your hands and on your lips. It's a grounding technique that also helps to feel more control over your stomach. Water has no scent and no taste, and usually won't cause a gag reflex or increase nausea. Having hydration will also help metabolize the medication quicker, which may lessen the side effects as well. But always listen to your body and be vocal with your care team.

      • crafty_spoony

        406d

        @JayFloyd that's really helpful, thank you!

    • catmom8

      408d

      Im taking that. It's been almost 3 months and I still feel nauseated sometimes. Honestly I don't like it, I'm feeling more depressed than before, but I'm scared of switching to something else and start all over with side effects. Hang in there it might work for you..

      • crafty_spoony

        408d

        @catmom8 I'm so sorry to hear that, it's so tough to manage nausea with mental health, it makes me feel so much lower. I hope you can start to feel like you can talk to your Dr about changing it if things don't improve xx

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion